# SDR HEEA0011544

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Detector
- Part number: 214074280107
- Condition: Malfunction
- Location: Rpm Limit
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM LIGHT FLASHES ON AND OFF AT 100%.
